| Model Number |
72203791 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that, truepass suture passer plier broke off the tip of the needle.No case reported, therefore, there was no patient involvement.
Additional Manufacturer Narrative
H3, h6: the reported device was received for evaluation.A visual inspection revealed the device was returned without needle.No physical damage visible to the handheld device.A functional evaluation of the device found that there is resistance when actuating needle of the device.The needle showed signs of deformation after being used with the handpiece.It was determined the device contributed to the reported event.The complaint was confirmed and the root cause was associated with component failure.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Factors, which could have contributed to the complaint event, include an application of excessive use of the device or wear of the material.No containment or corrective actions are recommended at this time.